# SDR 2002UALA00370

- Difficulty date: March 4, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N192UA
- Make and model: Boeing 747422
- Aircraft serial: 26881
- Aircraft time: 40,299 hours, 4,797 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT INOP ON SEAT 5E.  SECURED EEL LIGHT ASSY.  OPS CHECKED OK.
